| Autor(es): |
Dudchenko, Iryna
;
Plakhotnyk, Makar
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ALGEBRA & DISCRETE MATHEMATICS; v. 27, n. 1, p. 8-pg., 2019-01-01. |
| Resumo | |
We study formulas for eigenvectors of strongly connected simply laced quivers in terms of eigenvalues. The relation of these formulas to the isomorphism of quivers is investigated. (AU) | |
| Processo FAPESP: | 13/11350-2 - Ordens telhadas, ações parciais e aspectos homológicos |
| Beneficiário: | Makar Plakhotnyk |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |